Logo
 

Abertay Research Collections >
Computing & Engineering Systems >
Computing & Engineering Systems Collection >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10373/957

View Statistics
Title: Certain transformations and summations for generalized hypergeometric series with integral parameter differences
Authors: Miller, A. R.
Paris, Richard B.
Affiliation: University of Abertay Dundee. School of Computing & Engineering Systems
Keywords: Generalized hypergeometric series
Quadratic transformation
Summation theorems
Issue Date: Jan-2011
Publisher: Taylor & Francis
Type: Journal Article
Refereed: peer-reviewed
Rights: This is the author's final version of this article. Published version (c)Taylor & Francis, available from http://dx.doi.org/10.1080/10652469.2010.498001
Citation: Miller, A.R. and Paris, R.B. 2011. Certain transformations and summations for generalized hypergeometric series with integral parameter differences. Integral Transforms and Special Functions. 22(1): pp.67-77. Available from http://dx.doi.org/10.1080/10652469.2010.498001
Abstract: Certain transformation and summation formulas for generalized hypergeometric series with integral parameter differences are derived.
URI: http://hdl.handle.net/10373/957
ISSN: 1065-2469
Appears in Collections:Computing & Engineering Systems Collection

Files in This Item:

File Description SizeFormat
ParisIntTransfSpeFuncAuthor2011.pdf129.72 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback